# SDR 2014FA0000112

- Difficulty date: February 12, 2014
- Submitted: February 28, 2014
- Operation: General aviation
- Aircraft: N501AF
- Make and model: Cessna 501
- Aircraft serial: 5010139
- Engine: Pwa JT15D1A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 5514551168
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW PROCEDURE STC STO1043WI AND DWG D-10392.
